# SDR SWAA2023090791495

- Difficulty date: August 19, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CORROSION ON SUPPORT AILERON FEEL CENTERING UNIT AT MAIN WHEEL WELL 2023-491870<[01] REMOVED AND REPLACED UPPER SUPPORT ASSEMBLY AT AILERON CENTERING MECHANISM IAW BOEING SOPM 27-14-22; STEP 2.B (3);(4);(5);(7);(8) PAGE 301 AND 2.C (25) UP TO 2.C (32); EXCEPT 2.C (28); PAGE 703; FIG 1; DETAIL D; SHEET 3 OF 4; PAGE 1013. TOOL USED : TORQUE P/N : QD1R200A; S/N : 0821901544; DUE DATE : 07-SEP-23.;[02] REMOVED AND REPLACED UPPER SUPPORT ASSEMBLY AT AILERON CENTERING MECHANISM IAW BOEING SOPM 27-14-22; STEP 2.B (3);(4);(5);(7);(8) PAGE 301 AND 2.C (25) UP TO 2.C (32); EXCEPT 2.C (28); PAGE 703; FIG 1; DETAIL D; SHEET 3 OF 4; PAGE 1013. TOOL USED : TORQUE P/N : QD1R200A; S/N : 0821901544; DUE DATE : 07-SEP-23.
